| Model Number |
FLEXFS-010A |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Ulceration (2116); Blood Loss (2597)
| Date of Event |
10/27/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the patient had a radio frequency ablation of barrett's esophagus and were presented with melena and a hemoglobin (hb) of 76.Four units of blood were given and the gastroscopy was done which showed ulcerations from the procedure, but no bleeding point.There was no treatment done during the gastroscopy.The patient was prepped for the procedure and was under anesthesia, but there was no patient harm, and no repeat procedure was performed.
Additional Manufacturer Narrative
Additional information: if information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the patient had a radio frequency ablation of barrett's esophagus and was presented with melena and a hemoglobin (hb) of 76.Four units of blood was given and the gastroscopy was done which showed ulcerations from the procedure caused by the device, but no bleeding point.There was no treatment done during the gastroscopy.The patient had no history of anemia and/or gastrointestinal bleeding prior to the procedure, was prepped for the procedure and was under anesthesia, but there was no patient harm, and no repeat procedure was performed.